# SDR CKSA97127

- Difficulty date: March 24, 1997
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N809CK
- Make and model: Doug DC-8-55
- Aircraft serial: 45803
- System (JASC): 5414 · Nacelle/Pylon, Plate/Skin
- Part: Skin
- Part number: 5769523409
- Condition: Cracked
- Location: Nr 1 Pylon
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING C-1 CHECK INSPECTION, FOUND CRACKED PYLON STUB WING LOWER SKIN AT XFS552 AND XFS542 NR 1 PYLON.  REMOVED AND INSTALLED SKIN DOUBLER IAW SRM 51-1-0 AND INSTALLED FASTENERS AS PER DC8 SRM 51-1-20D AND 51-1-21.  C-1 CHECK INSPECTION WORK CARD NUMBER 1007.  NON-ROUTINE TASK CARD NUMBER 93566.
